The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (672 KB) | Metadata | Table of Contents | ZAA summary
Volume 15, Issue 3, 1996, pp. 651–660
DOI: 10.4171/ZAA/721

Published online: 1996-09-30

Asymptotics of the Solution of an Integral Equation to Transmission Problems with Singular Perturbed Boundary

Ralf Mahnke[1]

(1) Universität Rostock, Germany

The integral equation to a transmission problem of the Laplacian is considered on a smooth boundary of a plane domain. The contour depends on a positive parameter e and the domain has a corner in the limit case $\epsilon = 0$. The main terms of an asymptotic expansion showing the influence of the parameter are given. The remaining part is estimated in a weak norm.

Keywords: Asymptotics, boundary integral equations, transmission problems

Mahnke Ralf: Asymptotics of the Solution of an Integral Equation to Transmission Problems with Singular Perturbed Boundary. Z. Anal. Anwend. 15 (1996), 651-660. doi: 10.4171/ZAA/721